# SDR USAA2011041191399

- Difficulty date: April 7, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 42,196 hours, 15,796 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219220000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - S5 CHECK - CORROSION ON FLOOR SUPPORT BEAM AT FR67, LBL31.  REPLACED FLOOR SUPPORT BEAM AT FR76, LBL 31 IAW A320 SRM 51-72-11 AND 51-42-00.
